| Model Number |
TFAT30 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Impairment (2138); Visual Disturbances (2140); Halo (2227)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history record could not be reviewed because the reporting facility did not provide a valid lot number or any identification traceable to the manufacturing documentation.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-health are professional reported following the intraocular lens implantation the patient was extremely unhappy and dissatisfied and complaints of glares and halo and states has lost depth perception and says everything is ¿a haze and a fog." additional information was requested and received stating the symptoms are still ongoing and the patient still remains unhappy ad dissatisfied.There was harm to the patient i.E.Significant visual discomfort.There are two medical device reports associated with this patient.This report is for the left eye.